# SDR P2EA00272

- Difficulty date: September 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, RIGHT FORWARD AND AFT CORNERS WORN ON E/E DOOR.  REPAIRED RIGHT SKIN SECTIONS AT FORWARD AND AFT CORNERS IAW SRM 52-00-3 FIG 5.  (M)
